Study of feedback queueing system with unreliable waiting server under Multiple Differentiated Vacation Policy
DOI:
https://doi.org/10.23755/rm.v41i0.619Keywords:
Feedback, differentiated vacations, optimization, Bernoulli schedule.Abstract
This manuscript analyses a queueing system with Bernoulli schedule feedback of customers, unreliable waiting server under differentiated vacations. The unsatisfied customer may again join the queue with probability α, following Bernoulli schedule. The stationary solution is obtained for the model with aid of Probability Generating function technique. Some important system performance measures are derived and graphical behaviour of these measures with some parameters is analyzed. Finally to obtain the optimal value of service rate for the model, cost optimization is performed through quadratic fit approach.
References
Aissani, A. Braham, K. A. and Taleb S. On a Queueing System with Differentiated Vacations and General Service Time. 2020 International Conference on Advanced Computing and Applications (ACOMP), 7-14. 2020
Banik, A.D. Gupta, U.C. and Pathak, S.S., On the GI/M/1/N queue with multiple working vacations—analytic analysis and computation. Applied Mathematical Modelling, 31, 9, 1701-1710. 2007.
Doshi, B. T. Queueing systems with vacations—a survey. Queueing Systems: Theory and Applications, 1, 1, 29-66. 1986.
Disney, R. L. and Konig, D. Queueing Networks: A Survey of Their Random Processes. SIAM Review, 27, 3, 335-403. 1985
Ibe, O. C. and Isijola, O. A. M/M/1 multiple vacation queueing systems with differentiated vacations. Modelling and Simulation in Engineering. 2014.
Kalidass, K. and Kasthuri, R. A two phase service M/G/1 queue with a finite number of immediate Bernoulli feedbacks. Opsearch, 51, 2, 201-218. 2013.
Ke, J.-C. Bi-level control for batch arrival queues with an early startup and un-reliable server. Applied Mathematical Modelling, 28, 469–485. 2004.
Ke, J.-C. Modified T vacation policy for an M/G/1 queueing system with an unreliable server and startup. Mathematical and Computer Modelling, 41, 1267–1277. 2005.
Ke, J.-C. On M/G/1 system under NT policies with breakdowns, startup and closedown. Applied Mathematical Modelling, 30, 49-66. 2006.
Ke, J.-C. Lin, C.H. Yang, J.-Y. & Zhang, Z. G. Optimal (d, c) vacation policy for a finite buffer M/M/c queue with unreliable servers and repairs. Applied Mathematical Modelling, 33, 3949–3962. 2009.
Kim, B. K. & Lee, D. H. The M/G/1 queue with disasters and working breakdowns. Applied Mathematical Modelling, 38, 1788-1798. 2014
Levy, Y. and Yechiali, U. Utilization of idle time in an M/G/1 queueing system. Management Science, 22, 2, 202-211. 1975.
Servi, L. D. and Finn, S .G. M/M/1 queues with working vacations (M/M/1/WV). Performance Evaluation, 50, 1, 41-52. 2002.
Sharma & Kumar, A Markovian feedback queue with retention of reneged customers and balking. Advanced Modelling and Optimization, 14, 681-688. 2012
Sundar Rajan B. Ganesan, V. & Rita, S. Feedback Queue with Services in Different Stations under Reneging and Vacation Policies. International Journal of Applied Engineering Research 12, 22, 11965-11969. 2017
Takacs, L. A single server queue with feedback. Bell. Syst. Tech. J., 42, 2, 505-519. 1963
Tian, N. and Zhang, Z. G. Vacation Queueing Models: Theory and Applications. Springer, New York, NY, USA, 2006.
Unni, V. Mary, K.J.R. Queueing systems with multiple servers under differentiated working vacations. International journal of research in advent technology, 7, 392-396. 2019.
Vijayashree, K.V. and Janani, B. Transient analysis of an M/M/l queueing system subject to differentiated vacations. Quality Technology and Quantitative Management. 15, 6, 730-748. 2018.
Zhang, H. and Zhou, G. M/M/1 queue with m kinds of differentiated working vacations. Journal of Applied Mathematics and Computing, 54, 213-227. 2017.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.